# SDR SWI2025F00606

- Difficulty date: January 6, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK 2-2 OB AFT ROLLER WORN OUT OF LIMITS    (C-CHECK RO 04/30/2025)REAMOVED AND REPLACED LH SLAT TRACK 2-2 OB AND AFT ROLLER PER CRJ 700 AMM 27-81-44-000-802 AND 27-81-44-400-802 OPS CHECK WILL BE PERFORMED ON HT 405-20353 CAMP # 29071144-1
